О ПОЛИНОМАХ И РАЦИОНАЛЬНЫХ ФУНКЦИЯХ,НОРМИРОВАННЫХ НА ДУГАХ ОКРУЖНОСТИ

Kalmykov Sergei: О ПОЛИНОМАХ И РАЦИОНАЛЬНЫХ ФУНКЦИЯХ,НОРМИРОВАННЫХ НА ДУГАХ ОКРУЖНОСТИ.
ZAPISKI NAUCNYH SEMINAROV (POMI), (418). pp. 105-120. ISSN 0373-2703, 0132-6678 (2013)

[img]
Preview
Text
Kalmykov2013.pdf - Submitted Version

Download (302kB) | Preview
[img] Text
3166978.pdf - Published Version
Korlátozott. Repository staff only

Download (721kB)
Item Type: Article
Journal or Publication Title: ZAPISKI NAUCNYH SEMINAROV (POMI)
Date: 2013
Volume: 418
Page Range: pp. 105-120
ISSN: 0373-2703, 0132-6678
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3166978
Date Deposited: 2017. Feb. 02. 12:27
Last Modified: 2019. Jun. 06. 10:55
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/10402

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year